| Model Number |
18865 |
| Medical Device Problem Codes |
Gas/Air Leak (2946); Failure to Seal (4070)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
01/11/2026
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
It was reported that the pilot balloon of the endotracheal tube had leaks during use.There was problems maintaining cuff pressure, requiring repeated re-inflation, sometimes every 10 minutes, to ensure a proper seal.It was unknown if there was patient involvement at the time of the event.